# SDR SWIA200413488

- Difficulty date: May 6, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 41,462 hours, 50,753 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER AFT SKIN SUPPORT BRACKET CRACKED AT RIB 23.  DISCOVERED DURING C-CHECK INSPECTION.  REMOVED AND REPLACED SKIN SUPPORT CLIP IAW SRM 57-20-07, 51-25-00, 51-40-05, AND 51-40-02.
